# SDR DYT2003F00000

- Difficulty date: January 10, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N8108G
- Make and model: Cessna T310Q
- Aircraft serial: 310Q1047
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 08421024
- Condition: Broken
- Location: Nlg Idler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BANG COMING FROM UNDER HIS FEET WHEN GEAR WAS RETRACTED.  WHEN GEAR WAS EXTENDED THE NOSE GEAR DID NOT LOCK.  AIRCRAFT LANDED AND NOSE GEAR COLLAPSED.  INVESTIGATION FOUND THAT NOSE GEAR IDLER BELLCRANK, BROKEN.
